# SDR SWIA201440387

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE OTBD CAP CHAFED.  EVALUATED RT INBD FLAP VANE OTBD CAP AND FOUND TO BE WITHIN LIMITS. REPAIRED IAW REO COMPLIED WITH PERMANANT REPAIR,  BLENDED AND RESTORED FINISH.
